MAUDE Adverse Event Report: UROMEDICA, INC. PROACT BLUNT TROCAR, PACKAGED (USA)

UROMEDICA, INC. PROACT BLUNT TROCAR, PACKAGED (USA)
Model Number 750042
Medical Device Problem Codes Malposition of Device (2616); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient injury occurred during a proact implant procedure.The physician reported an atypical patient anatomy with a very narrow pelvis and a bladder located at the pelvic floor.The physician inserted the uromedica proact blunt trocar and almost immediately after, the tip of the trocar punctured the bladder.The proact implantation procedure was then aborted, with no devices placed.Perforation was treated with a foley catheter and antibiotics.The physician intends to perform the proact implant procedure at a later time.
 
Event or Problem Description
Bladder perforation during a proact implantation procedure.Perforation was treated with a foley catheter and antibiotics.

Brand Name
PROACT BLUNT TROCAR, PACKAGED (USA)
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
MDR Report Key11497092
Report Number3003477176-2021-00004
Device Sequence Number16858127
Product Code EZY
UDI-Device Identifier00180668000137
UDI-Public0100180668000137
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750042
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;